کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9498416 | 1631197 | 2005 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On the second largest Laplacian eigenvalue of trees
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Very little is known about lower bounds and upper bounds for the second largest Laplacian eigenvalue of trees. This paper mainly gives a sharp upper bound for the second largest Laplacian eigenvalue of trees with perfect matchings. We also provide the smallest three values of the second largest Laplacian eigenvalue for any tree, and characterize the trees attaining those values.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Linear Algebra and its Applications - Volume 404, 15 July 2005, Pages 251-261
Journal: Linear Algebra and its Applications - Volume 404, 15 July 2005, Pages 251-261
نویسندگان
Ji-Ming Guo,